Show simple item record

dc.contributor.authorOchoa, Pablo ( )
dc.contributor.authorRuiz, Julio A. ( )
dc.date.accessioned2021-08-27T16:10:18Z
dc.date.available2021-08-27T16:10:18Z
dc.date.issued2021-06-23
dc.identifier.citationOchoa, P., & Ruiz, J. A. (2021). Solving singular evolution problems in sub-Riemannian groups via deterministic games. Electronic Journal of Differential Equations, 2021(57), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14467
dc.description.abstractIn this manuscript, we prove the existence of viscosity solutions to singular parabolic equations in Carnot groups. We develop the analysis by constructing appropriate deterministic games adapted to the algebraic and differential structures of Carnot groups. We point out that the proof of existence does not require a comparison principle and it is based on an Arzela-Ascoli-type theorem.en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCarnot groupen_US
dc.subjectViscosity solutionsen_US
dc.subjectDifferential gamesen_US
dc.titleSolving singular evolution problems in sub-Riemannian groups via deterministic gamesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record